Affordable Access

Access to the full text

Derivatives of meromorphic functions sharing two sets with least cardinalities

Authors
  • Sarkar, Arindam
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Aug 08, 2018
Volume
10
Issue
3
Pages
251–262
Identifiers
DOI: 10.1515/apam-2017-0069
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, we prove two theorems establishing the uniqueness of the derivatives of meromorphic functions f ( k ) {f^{{(k)}\vphantom{k}}} and g ( k ) {g^{{(k)}\vphantom{k}}} when they share two sets with least cardinalities. Our results improve some existing results of Fang–Lahiri, Banerjee–Bhattacharjee, Banerjee–Mallick and Banerjee–Chakraborty.

Report this publication

Statistics

Seen <100 times